# SDR USAA2011070800007

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 92,664 hours, 18,477 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - COVER ABOVE RT EMER EXIT DOOR NEEDS RE-ADJUSTMENT AND RE-ATTACHED (ABOVE ROW 12 SEAT G).  RE-ATTACHED COVER AND RE-ADJUSTED.
